# SDR SWIA971698

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET INOP, LIGHT ILLUMINATED IN FLIGHT.  REPLACED RIGHT ENGINE EJECTOR VALVE FOR INLET BOOTS, OPS CHECKS GOOD.  (P/N 3D237606) (S/N BS8502) ON, (S/N N2437) OFF.
